Mathematical analysis of composite structuresReportar como inadecuado




Mathematical analysis of composite structures - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.1 No.2 December 1996. -

In this paper an exposition of the asymptotic method for periodic

composite structures is given.

composite material; homogenization; asymptotic expansion



Autor: I. Aganović -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados